CSpace

Browse/Search Results:  1-3 of 3 Help

Filters    
Selected(0)Clear Items/Page:    Sort:
Quasi sure analysis of local times of anticipating smooth semimartingales 期刊论文
BULLETIN DES SCIENCES MATHEMATIQUES, 2007, 卷号: 131, 期号: 8, 页码: 697-715
Authors:  Cao, Guilan;  He, Kai;  Liang, Zongxia
Favorite  |  View/Download:23/0  |  Submit date:2018/07/30
Sobolev space  anticipating smooth semimartingales  generalized local time  quadratic variation  quasi sure convergence  (alpha, p)-modification  
Successive approximation of infinite dimensional semilinear backward stochastic evolution equations with jumps 期刊论文
STOCHASTIC PROCESSES AND THEIR APPLICATIONS, 2007, 卷号: 117, 期号: 9, 页码: 1251-1264
Authors:  Cao, Guilan;  He, Kai
Favorite  |  View/Download:23/0  |  Submit date:2018/07/30
successive approximation  BSEE  non-Lipschitzian coefficient  mild solution  existence  uniqueness  cylindrical Brownian motion  Poisson point process  
Quasi-sure p-variation of fractional Brownian motion 期刊论文
STATISTICS & PROBABILITY LETTERS, 2007, 卷号: 77, 期号: 5, 页码: 543-548
Authors:  Cao, Guilan;  He, Kai
Favorite  |  View/Download:21/0  |  Submit date:2018/07/30
sobolev spiced  fractional Brownian motion  p-variation  quasi-sure convergence  (p, alpha)-modificition  infinity-modificnion